Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 22, Number 2

All articles in this issue are freely accessible.

To the theory of infinitely differentiable semigroups of operators
M. S. Bichegkuev.
St. Petersburg Math. J. 22 (2011), 175-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668123
Cluster $\mathcal X$-varieties for dual Poisson–Lie groups. I
R. Brahami.
St. Petersburg Math. J. 22 (2011), 183-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668124
The trace of $BV$-functions on an irregular subset
Yu. D. Burago and N. N. Kosovskiĭ.
St. Petersburg Math. J. 22 (2011), 251-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668125
Nondensity of the orbital shadowing property in $C^{1}$-topology
A. V. Osipov.
St. Petersburg Math. J. 22 (2011), 267-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668126
Littlewood–Paley inequality for arbitrary rectangles in $\mathbb{R}^{{}2}$ for $0 < p \le2$
N. N. Osipov.
St. Petersburg Math. J. 22 (2011), 293-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668127
Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold
A. Smirnov.
St. Petersburg Math. J. 22 (2011), 307-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668128
Fractional moments of automorphic $L$-functions
O. M. Fomenko.
St. Petersburg Math. J. 22 (2011), 321-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2668129
American Mathematical Society